| Model Number |
RF-DGP-S |
| Medical Device Problem Code |
Grounding Malfunction (1271)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
09/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a second-degree grounding pad burn.The patient was instructed to apply aloe and lotion to the burn site.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete patient information.